• -
  • X
  • Quảng cáo
Quảng cáo
View More»Cold & FluCoughsDiarrheaHigh Blood PressureHepatitis BIndigestion
Order onilne and colect in store
  • New Price
  • Doctor Appointment
  • Web mobile

Panadol Effervescent

Panadol Effervescent
Product Code: D - 100038520 - (7)
Our Price:55,000đ
Quantity: 20 Vien
Product quantity :  Add to Cart


Google search Nhà Thuốc OnlineGoogle

Panadol Effervescent

1. Presentation
Active ingredients: Paracetamol 500mg/effervescent tablet.
Other ingredients: Sorbitol powder, sodium saccharin, sodium bicarbonate.
Packaging size: Box of 5 blister * 4 effervescent tablets.

2. Indications
PANADOL EFFERVESCENT contains paracetamol which is an analgesic and antipyretic.
PANADOL EFFERVESCENT is effective for:
*Treatment of mild to moderate pain including:
Headache, migraine, dysmennorhoea, sore throat, musculoskeletal pain, fever and pain after vaccination, pain after dental procedures/ tooth extraction, toothache, pain of osteoarthritis
*Relief of fever
Little tooper: 3. Dose and Administration
Adults, 12 years and over (including elderly):
1-2 tablets dissolved in at least half a tumbler of water every 4 to 6 hours as required.
Not recommended for children under 12 years of age.
Minimum dosing interval: 4 hours.
Maximum daily dose for adults: 4000mg
Should not be used with other paracetamol-containing products
Do not exceed the stated dose.

4. Contra-Indications
PANADOL EFFERVESCENT is contraindictated in patients with a previous history of hypersensitivity to paracetamol or excipients.
If you have been diagnosed with liver or kidney impairment, seek medical advice before taking this medication.

5. Special Warnings And Special Precautions For Use
Keep out of the reach of children.
If symptoms persist, seek medical advice.
Each tablet contains 427mg of sodium per tablet (854mg of sodium per 2 tablet dose) and should not be taken by persons on a low sodium diet.

6. Interactions With Other Medicinal And Other Forms of Interactions
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.

7. Use During Pregnancy And Lactation
Human and animal studies have not identified any risk to pregnancy or embryofoetal development.
Human studies have not identified any risk to lactation or the breast-ed offspring.
Paracetamol crosses the placental barrier and is excreted in breast milk.

8. Effects On Ability To Drive And Operate Machines
No significant effect.

9. Side Effects
Skin and Appendages: Hypersensitivity, Skin Rash/Urticaria, Angiodema
Respiratory System: Aggravation of bronchospasm, Reported in patients sensitive to asprin and other non-steroidal anti-inflammatory drugs.
Haematological System: Blood Dyscrasias

10. Over Dosage
Paracetamol overdose may cause liver failure.
Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.
Administration of N-acetylcysteine or menthionine may be required. High doses of sodium bicarbonate would be expected to induce gastrointestinal symptoms including belching and nausea. In addition, high doses of sodium bicarbonate may cause hypernatraemia, electrolytes should be monitored and patients managed accordingly.

Write a review

Your Name:


Your Review:Note: HTML is not translated!

Rating:Bad            Good

Enter the code in the box below:



We Accept

Protected

Powered By OpenCart
Nhà thuốc Online Pharmacity Jsc © 2014
Nhà thuốc Pharmacity

Thông tin, hình ảnh, giá cả tại Website chỉ mang tính chất tham khảo, minh họa. Việc sử dụng thuốc và chữa bệnh phải tuyệt đối tuân thủ theo sự hướng dẫn của bác sĩ và người có chuyên môn